# SDR YENA20130813179

- Difficulty date: August 13, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 45,310 hours, 16,372 cycles
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Condition: Corroded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX CHECK, INBD AND OTBD OF NR 3 SPOILER ACTUATOR HAS EVIDENCE OF CORROSION.   R & R INBD AND OTBD NR 3 SPOILER ACTUATOR RIVETS IAW SRM 51-42-1.  ACCOMPLISHED PERMANENT REPAIR IAW EC A13-329-01.
